# SDR MALA965209

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC733B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3365 - ON APROACH TO DTW, THE GEAR HAD TO BE CYCLED TWO TIMES BEFORE A NOSE GEAR DOWN INDICATION WAS RECEIVED.  MAINTENANCE REPLACED THE DOWN AND LOCKED SWITCHES ON THE RIGHT SIDE OF THE NOSE GEAR.  ALL CHECKS SATISFACTORY.  (X)
